# SDR EIAA970054

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99223001
- Condition: Cracked
- Location: Cargo Bay
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND AFT CARGO BAY FRAME 980 SUPPORT FITTING HAS INTERGRANULAR CORROSION AND CRACKED AT ONE FASTENER HOLE.  FABRICATED AND INSTALLED FRAME SUPPORT FITTING AT LONGERON 23L P/N 9922300-1 PER DOUGLAS DRAWING 9922300, SRM 51-30-2 AND 51-10-2.  (M)
